I wake up in a pool of sweat every time i end up sleeping. And later on in the night im just dripping from every pore i have. I dont even feel hot. Crazyness. I gotta stop this pill
Yeah I was on cymbalta and withdrawals are even worse, be ready for some nightime nightmares, real scary
If your pdoc is ok with you taking something else, ask if he can very slowly wean you off the cymbals so you can avoid withdrawal symptoms
Is the withdrawls that bad?
I wonder if the sweating is the medication wearing off at night. Because its only at night and late in the evening it starts
It could also be lymphoma. I had a dream where i handed a file to someone and written on it was lymphoma. I only realised through recollecting the dream later in the day thats what the file said. It hit me like a ton of bricks. Looked it up too. One of the symptoms is sweating for no reason. Could also be thyroid. As it runs in the family.
I sweat a lot and I am on Risperidone. Maybe its because I am fat.
I guess it could be the resp. Im on it too. Im on 6mg now which before i was always on 4. But i get symptoms on 4 so. But i dunno its starting at night is the only answer because i was fine all day and i havent even took the evening meds yet
I was on 6mg a few months ago, now on 5mg. I get symptoms at 4mg.